Boundary variation for a Neumann problem
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 4, pp. 807-821.
@article{ASNSP_2000_4_29_4_807_0,
     author = {Bucur, Dorin and Varchon, Nicolas},
     title = {Boundary variation for a {Neumann} problem},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {807--821},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 29},
     number = {4},
     year = {2000},
     zbl = {1072.35063},
     mrnumber = {1822408},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2000_4_29_4_807_0/}
}
TY  - JOUR
AU  - Bucur, Dorin
AU  - Varchon, Nicolas
TI  - Boundary variation for a Neumann problem
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 2000
DA  - 2000///
SP  - 807
EP  - 821
VL  - Ser. 4, 29
IS  - 4
PB  - Scuola normale superiore
UR  - http://www.numdam.org/item/ASNSP_2000_4_29_4_807_0/
UR  - https://zbmath.org/?q=an%3A1072.35063
UR  - https://www.ams.org/mathscinet-getitem?mr=1822408
LA  - en
ID  - ASNSP_2000_4_29_4_807_0
ER  - 
%0 Journal Article
%A Bucur, Dorin
%A Varchon, Nicolas
%T Boundary variation for a Neumann problem
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 2000
%P 807-821
%V Ser. 4, 29
%N 4
%I Scuola normale superiore
%G en
%F ASNSP_2000_4_29_4_807_0
Bucur, Dorin; Varchon, Nicolas. Boundary variation for a Neumann problem. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 29 (2000) no. 4, pp. 807-821. http://www.numdam.org/item/ASNSP_2000_4_29_4_807_0/

[1] J. Baxter -G. Dal Maso -U. Mosco, Stopping times and r-convergence, Trans. American Math. Soc. 303, 1, September (1987), 1-38. | MR | Zbl

[2] M. Bellieud -G. Bouchitté, Homogénéisation de problèmes eliptiques dégénérés, C. R. Acad. Sci. Paris, Sér. I Math. 327 (1988), 787-792. | MR | Zbl

[3] M. Briane, Homogenization of a nonperiodic material, J. Math. Pures Appl. (9) 73 (1994), no. 1, 47-66. | MR | Zbl

[4] D. Bucur, Shape analysis for Nonsmooth Elliptic Operators, Appl. Math. Lett. 9 No. 3 (1996), 11-16. | MR | Zbl

[5] D. Bucur -P. Trebeschi, Shape optimization problem governed by nonlinear state equation" Proc. Roy. Soc. Edinburgh 128 A (1998), p. 945-963. | MR | Zbl

[6] D. Bucur -N. Varchon, A duality approach for the boundary variation for the Neumann problem, Preprint Université de Besançon, 14/ 2000. | MR

[7] D. Bucur -J.P. Zolésio, Continuité par rapport au domaine dans le problème de Neumann, C. R. Acad. Sci. Paris Sér. I Math. 319 (1994), p. 57-60. | MR | Zbl

[8] D. Bucur -J.P. Zolésio, N-Dimensional Shape Optimization under Capacitary Constraints, J. Differential Equations 123 (1995), No. 2, 504-522. | MR | Zbl

[9] D. Bucur -J.P. Zolésio, Boundary Optimization under Pseudo Curvature Constraint, Annali Scuola Norm. Sup. Pisa Cl. Sci. (4), XXIII, Fasc. 4, (1996), p. 681-699. | Numdam | MR | Zbl

[10] A. Chambolle -F. Doveri, Continuity of Neumann linear elliptic problems on varying two-dimensional bounded open sets., Comm. Partial Differential Equations 22, No. 5-6 (1997), 811-840. | MR | Zbl

[11] A. Chambert-Loir -S. Fermigier -V. Maillot, "Exercices de mathématiques pour l'agrégation", Analyse 1, 2e édition, Masson, 1997. | MR | Zbl

[12] D. Chenais, On the existence of a solution in a domain identification problem, J. Math. Anal. Appl., 52 (1975), 189-289. | MR | Zbl

[13] G. Cortesani, Asymptotic behaviour of a sequence of Neumann problems, Comm. Partial Differential Equations 22, No.9-10 (1997), 1691-1729. | MR | Zbl

[14] T. Del Vecchio, The thick Neumann's sieve, Ann. Mat. Pura Appl. (4) 147 (1987), 363-402. | MR | Zbl

[15] L.C. Evans -R.F. Gariepy, "Measure Theory and Fine Properties of Functions", CRC Press, Inc. 1992. | MR | Zbl

[16] J. Heinonen -T. Kilpelainen -O. Martio, "Nonlinear Potential Theory of Degenerate Elliptic Equations", Clarendon Press, Oxford, New York, Tokyo, 1993. | MR | Zbl

[17] E. Ya. Khruslov -G.I. Vorobceva, Averaging of the Neumann problem for higher-order elliptic operators, Dopov. Nats. Akad. Nauk Ukr. Mat. Prirodozn. Tekh. Nauki 1997, no. 4, 43-47. | MR | Zbl

[18] F. Murat, On the Neumann sieve, in A. Marino et al., editor, Nonlinear Variational Problems, 127 in Res. Notes in Math., Pitman 1985, 24-32. | MR | Zbl

[19] Ch. POMMERENKE, "Boundary Behaviour of Conformal Maps", Springer-Verlag, Berlin, 1992. | MR | Zbl

[20] W. Rudin, "Analyse réelle et complexe", Masson, Paris, 1975. | MR | Zbl

[21] V. Sverak, On optimal shape design, J. Math. Pures Appl. 72 (1993), 537-551. | MR | Zbl